Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Why did I get heavy bleeding a week after taking i-pill ?

My girlfriend took ipill on 16th March 2011. She had her normal periods on 5th March 2011. She then started to bleed from 28th March. Her bleeding lasted 5-6 days. Can she be pregnent??...Can she be pregnant and have her normal periods???...The bleeding she had was heavier than normal.....She also had pain in lower abdomin!!!....I am very tensed!!...Please help!!
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi welcome to healthcaremagic

No she cannot be pregnant, since she had regular periods , she is not pregnant....
a pregnant women cannot have normal periods... The bleeding she had was heavier because the tab taken was a harmonal contraceptive, which will enhance the bleeding to prevent the implantation... there is nothing much to worry...
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor